MathSciNet Relay Station
MathSciNet bibliographic data
MR957267 53C20 (53C22 58F17)
Schroeder, Viktor A cusp closing theorem. Proc. Amer. Math. Soc. 106 (1989), no. 3, 797–802.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement